Asymptotic behavior of the generalized St. Petersburg sum conditioned on its maximum

Fukker, Gábor, Györfi, László, Kevei, Péter: Asymptotic behavior of the generalized St. Petersburg sum conditioned on its maximum.
BERNOULLI, 22 (2). pp. 1026-1054. ISSN 1350-7265 (2016)

[img]
Preview
Text
revision2-StPmax-Bernoulli.pdf - Updated Version

Download (493kB) | Preview
[img] Text
Asymptotic_behavior_of_the_generalized_cimlap.pdf - Published Version
Korlátozott. Repository staff only

Download (162kB)
Item Type: Article
Journal or Publication Title: BERNOULLI
Date: 2016
Volume: 22
Number: 2
Page Range: pp. 1026-1054
ISSN: 1350-7265
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 2991698
DOI id: https://doi.org/10.3150/14-BEJ685
Date Deposited: 2016. Jan. 07. 12:13
Last Modified: 2016. Jan. 07. 12:13
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/5968
Web of Science® Times Cited: 2 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year